I started at 37.5 mg then went to 75 mg now 150 I thought I would feel much be%er still in a fog but have some positive effects. can anyone help me?
Hi, tibby! It can take as long as 6-8 weeks on your therapeutic (high) dose before your body fully adjusts BUT you really should be seeing definite signs of improvement all along the way. Try to be patient and concentrate on what feels good and right. Don't worry if you have a bad day or some symptom(s) take longer to resolve.
We'd all just love to magically feel better, but it takes time and patience.
Always feel free to post here with any questions or concerns, okay? We've all been there. WCV
For me I'd say about 3-4 weeks before I felt a difference. I am now on 300mg as unfortunately after a year or so I could feel myself slipping back. I've been told I can still go up another 75mg which I'm going to request on my next visit to Dr as I think I need it. These have been a godsend for me when I'd hit rock bottom. Only thing that worries me is if or when I have to come off them!
Best of luck x
If your having a tough time talk to your doc about giving you some Amitriptyline.. It's the antidote for effexor(venlafaxine er 37.5mg) is the only way peeps in my family on it made it up to the working dose which can take 8-10 weeks.. Remember everyone is different.. Good luck...
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2011 • 3 answers
Posted 9 Jan 2012 • 2 answers
I've been taking 100 mg of Zoloft for the last 2 months (the first two weeks starting off at 50 mg)?
Posted 2 May 2013 • 3 answers
Posted 16 Oct 2014 • 2 answers
Posted 1 Jan 2015 • 1 answer